# SDR IPXA2022122352636

- Difficulty date: December 21, 2022
- Submitted: December 23, 2022
- Operation: Air carrier
- Aircraft: N605UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64252
- Aircraft time: 20,462 hours, 3,051 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Pushrod
- Condition: Failed
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*MAJOR REPAIR* MAIN CARGO DOOR DAMAGED. CONTROL ROD PUNCHED A HOLE IN THE SKIN. R & R FWD HOOK PUSHROD IAW AMM 52-32-00-820-002. TRANSFERRED TO DMI IAW EO-85515-REQ1.
